# SDR UPS99830909

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: DC853B0093
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON 32R END FITTING, FWD SIDE OF THE FS 1766 FRAME IS HEAVILY CORRODED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D AND 51-3-0.
